It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Fosamax and coughing up blood

Fosamax and coughing up blood

[ Back to Messages ]

Message

Posted by Annie on October 01, 2000 at 19:43:23:

My 78 year old father has osteoporosis and spinal stenosis and has been on fosamax for two years. Yesterday, upon arising in the morning, he coughed up a small amount of blood. This morning, he did similarly. He will be seeing his doctor this week, but in the interim, I have suggested that he cease taking the fosamax. Has anyone here had any experience with esophagael bleeding due to fosamax? I am wondering if this could be the cause of his bleeding. My father is not a smoker and feels fine otherwise. Any info would be so greatly appreciated.


Follow Ups




All times are GMT -7. The time now is 08:55 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!